# SDR ZES2002F00002

- Difficulty date: December 10, 2001
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N777DQ
- Make and model: Beech B100
- Aircraft serial: BE59
- Engine: Garrtt TPE3315
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 97524048
- Condition: Burned
- Location: Pedestol
- Part time: 8,987 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT NOTICED SMOKE COMING FROM PEDISTOL TRIM SWITCH SUB PANEL.  PEDESTOL LITES,  CIRCUIT BREAKER POPPED,  SHORT,  SMOKE QUIT.  PILOT LANDED AIRCRAFT UNEVENTFULL.  FOUND LAMP SHORTED ON LIGHT STRIP.
